# SDR G1IA20230322038

- Difficulty date: March 22, 2022
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N299RP
- Make and model: Beech C90A
- Aircraft serial: LJ1537
- Aircraft time: 4,853 hours, 7,379 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Switch
- Part number: 9036103713
- Part serial: 11668752E
- Condition: Failed Insp
- Location: Zone 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH INTO LANAI (APX 2035 HST) DURING A PATIENT PICKUP LEG,THE RIGHT MAIN LANDING GEAR (RMLG) INDICATOR LIGHT EXTINGUISHED AFTER INITIALL SHOWING 'GREEN'. LANDING GEAR HAD BEEN DOWN/LOCKED FOR NEARLY A MINUTE, AND THE RMLG FADED/FLICKERED ONCE, THEN WENT OUT.                       DISCONTINUED APPROACH AT LANAI, DECLARED EMERGENCY, AND RETURNED HONOLULU.  LOWERING GEAR AT HNL, ALL THREE LG INDICATOR LIGHTS REMAINED 'GREEN' FOR THE DURATION OF FLIGHT/LANDING/TAXI/SHUT-DOWN.  (DOWNSIDE HYDRAULIC PRESSURE ALSO ADDED VIA HAND-CRANK.)                                                             
       REPLACED RH MLG DOWNLOCK SWITCH. GROUND OPERATIONAL CHECK SATISFACTORY
